Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/334

Title: A semi-parametric method of multiple imputation
Authors: Lipsitz, Stuart R.
Zhao, Lue Ping
Molenberghs, Geert
Keywords: Non and semiparametric methods
Missing data
Issue Date: 1998
Citation: Journal of the Royal Statistical Society Series B, 60(1). p. 127-144
Abstract: In this paper, we describe how to use multiple imputation semiparametrically to obtain estimates of parameters and their standard errors when some individuals have missing data. The methods given require the investigator to know or be able to estimate the process generating the missing data but requires no full distributional form for the data. The method is especially useful for non-standard problems, such as estimating the median when data are missing.
URI: http://hdl.handle.net/1942/334
DOI: 10.1111/1467-9868.00113
ISI #: 000073377900010
ISSN: 1369-7412
Type: Journal Contribution
Validation: ecoom, 1999
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version373.36 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.